MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK ENCORE PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK ENCORE PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 29901
Medical Device Problem Codes Connection Problem (2900); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the programmer shut down during use.It was noted that the power supply worked normally.It was further noted that the programmer worked normally with a known good power supply.The micro processor unit (mpu) and kernel printed circuit board (pcb) were to be replaced preventatively however the programmer will be decommissioned due to unavailability of replacement parts.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer shut down during use and the power cord was held in position with tape.It was noted that the radio frequency (rf) head was functioning poorly.There was no patient involvement.

Brand Name
CARELINK ENCORE PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key19318403
Report Number2182208-2024-02060
Device Sequence Number7649184
Product Code KRG
UDI-Device Identifier00643169369030
UDI-Public00643169369030
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number29901
Device Catalogue Number29901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26901 RADIOFREQUENCY HEAD
Patient SexUnknown